# SDR DALA2025071505330

- Difficulty date: July 10, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,803 hours, 30,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ 3L DOOR LIGHT INOP. CORRECTIVE ACTION: RESECURED 3L DOOR GIRT BAR FITTINGS REF B757 AMM 25-66. (1074433)
